# SDR ASAA2018092626293

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,601 hours, 741 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 2 MINOR FAULT  GROUNDED - YES. NO FAULTS ON ECAM FADEC  TEST IAW LEAP 1A TFU REF 73.20.00.049 MESSAGE CLEARED
